# SDR SWAA2022100555808

- Difficulty date: October 4, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 20,791 hours, 9,806 cycles
- System (JASC): 5241 · Galley Doors
- Part: None
- Condition: Loose
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR HANDLE LOOSE / [01] RESECURED FWD GALLEY SERVICE DOOR HANDLE PER SIP
